Arkansas, 2024Tornadoes and Flash Flooding in Arkansas, July 8 to 9, 2024
July 8 to 9, 2024 · NWS LZK · 44 events in 20 counties and zones
Hurricane Beryl made landfall near Matagorda Texas on the morning of the 8th. The remnants of Beryl quickly tracked northward after landfall, bringing spiral feeder bands of showers and thunderstorms into Arkansas during the afternoon and evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 44
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Hurricane Beryl made landfall near Matagorda Texas on the morning of the 8th. The remnants of Beryl quickly tracked northward after landfall, bringing spiral feeder bands of showers and thunderstorms into Arkansas during the afternoon and evening. Overnight on the 8th through the morning of the 9th, the remnants of Beryl tracked northeastward up Interstate 30 and Highway 67/167 through Arkansas. Heavy rainfall led to areas of flash flooding as well as tornadoes on the north and east side of the center of circulation. The system pushed out of Arkansas by mid-day on the 9th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 8, 2:02 PM CST, 2 hours 59 minutes earlier.
Area forecast discussion, Jul 8, 2:02 PM CST, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
302 PM CDT Mon Jul 8 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Wednesday)
Issued at 257 PM CDT Mon Jul 8 2024
The initial wave of convection, from now Tropical Storm Beryl, conts
to lift northward acrs the FA this aftn, with another area of
rainfall concentrated over southwest AR. As expected, we are seeing
quite the range of temps over the FA. Mid aftn readings ranged fm
the 70s in the rain-cooled locations, to the 80s elsewhere.
No significant changes were made to the going fcst. The projected
track of Beryl's remnants have sped up a bit per the latest NHC
fcst, but the overall track thru AR rmns unchanged, generally
along the I-30/US Highway 67/167 corridor. Heavy rainfall/flash
flooding potential, along with the potential for a few tornadoes,
are the main threats tonight into Tue.
Showers and a scattered thunderstorms will increase in coverage tngt
as the center of Beryl moves into southwest AR later tngt. Between
now and then, this timeframe is the most concerning for tornado
formation over southwest AR as the lower lvl wind fields wl rmn
favorable for tornadic development.
The system is expected to be centered around the MO Bootheel by
early Tue evening, with rain chances quickly diminishing fm the
south and west. Drier conds wl return for Wed, with highs returning
to near normal lvls. Sfc dewpoints wl be in the 60s, so aftn heat
indices wl stay below advisory criteria.
&&
.LONG TERM...
(Wednesday Night through next Monday)
Issued at 257 PM CDT Mon Jul 8 2024
The prevailing upper level trof and the hurricane remnants have been
a nice break in the typical hot and excessively humid weather
normally expected in the month of July. For better or worse, weather
conditions during the extended term will be reverting back to more
typical July conditions.
The term will begin with surface high pressure building into the
area in the wake of a cool front. Above the surface, an upper level
trof of low pressure will be gradually starting to propagate
eastward.
Over time the surface high will slide to the east, allowing a return
flow of moist Gulf air across the region, while an upper level ridge
of high pressure builds across the area from the west.
The overall trend for the forecast period will be warming
temperatures and increasing moisture levels, with little in the way
of precipitation. I suspect that by Monday of next week, some areas
will see heat index values climb at or above the 105 degree
level...requiring the issuance of head advisory products.
&&
.AVIATION...
(18Z TAFS)
Issued at 1245 PM CDT Mon Jul 8 2024
Flight conds wl deteriorate acrs the FA thru the period and the
remnants of Beryl apch AR fm the southwest. Seeing one band of
convection lifting north acrs northern and western AR, affecting
mainly KHRO and KBPK thru mid aftn. Areal coverage of showers/
storms wl ramp up heading into tngt thru much of Tue mrng. Gusty
winds wl also occur as the center of Beryl tracks generally along
the I-30/Highway 67/167 corridor.
&&
.PRELIMINARY POINT TEMPS/POPS...
Batesville AR 69 75 64 88 / 90 90 20 10
Camden AR 69 82 65 91 / 90 70 10 10
Harrison AR 65 75 62 86 / 90 90 10 0
Hot Springs AR 68 81 66 90 / 100 90 10 10
Little Rock AR 72 79 68 89 / 100 90 10 10
Monticello AR 73 82 67 90 / 80 60 10 10
Mount Ida AR 65 81 64 89 / 100 80 10 10
Mountain Home AR 66 74 62 86 / 90 90 10 0
Newport AR 71 79 65 87 / 90 90 30 10
Pine Bluff AR 72 80 67 88 / 90 80 10 10
Russellville AR 68 80 65 89 / 90 90 10 10
Searcy AR 70 78 65 88 / 90 90 20 10
Stuttgart AR 73 80 67 86 / 90 80 10 10
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
Flood Watch from 7 PM CDT this evening through Tuesday evening
for ARZ004>008-014>017-024-025-031>033-039-042>044-052>054-103-
112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-237-
238-240-241-313-340-341.
&&
SHORT TERM...44
LONG TERM....53
AVIATION...44
Hazardous weather outlook, Jul 8, 3:08 AM CST, 13 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
408 AM CDT Mon Jul 8 2024
ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-091000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
408 AM CDT Mon Jul 8 2024
This Hazardous Weather Outlook is for a Large Part of Arkansas.
.DAY ONE...Today and Tonight
The remnants of Hurricane Beryl will move towards the state this
afternoon into the overnight period. Showers and thunderstorms are
expected to develop and expand in coverage as the system nears.
There will be the potential for brief tornadoes this afternoon and
tonight in addition to isolated instances of flash flooding within
heavier bands of precipitation.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
The remnants of Beryl will be lifting northeast across the state
Tuesday morning...lifting northeast of the state by late Tuesday
afternoon/early Tuesday evening. Chances for heavy rainfall will
continue into the afternoon hours...with some potential for flash
flooding continuing. Some threat for a few brief tornadoes may also
remain during the daytime on Tuesday...but expect this threat to
decrease rapidly from south to northeast throughout the day.
By late Tuesday night into Wednesday...the threat for seeing
hazardous weather will then become low.
.Spotter Information Statement...
Spotter activation will not be needed.
&&
Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
70/62
Event by event
28 heavy rain, 5 thunderstorm wind, 5 tornado, 4 flash flood, 2 flood. Local standard time, as filed.
Thunderstorm Wind, Ouachita
- When
- July 8, 5:01 PM CST
- Where
- Ouachita County, 0.69 mi N of East Camden
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.610, -92.740
Power lines and power poles were blown down across the town of Camden.
Tornado, Dallas
- When
- July 8, 5:46 PM CST to 5:55 PM CST
- Where
- Dallas County, 0.92 mi SSE of Pine Grove to 0.39 mi NNE of New Hope
- Rating
- EF1
- Path length
- 3.2 mi
- Path width
- 75 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 33.867, -92.766
The Pine Grove Tornado occurred in tandem with the Sparkman-New Hope Tornado, within the same parent supercell, and formed near Dallas County Road 27 and AR Highway 128, just south of Pine Grove. The tornado severely damaged the awning of a carport that was attached to a manufactured home near its starting point, and caused primarily tree damage in the immediate vicinity. The tornado kept moving northwestward, parallel to to AR Highway 128, and crossed Dallas County Road 254, then AR Highway 128, and continued to parallel the AR Highway 128, causing mainly tree damage in its path. The tornado then dissipated just north of New Hope, near the intersection of Dallas County Roads 224 and 231. This tornado had maximum estimated wind speeds of 90 mph, consistent of an EF-1 rating.
Tornado, Dallas
- When
- July 8, 5:51 PM CST to 5:56 PM CST
- Where
- Dallas County, 1.88 mi WSW of Pine Grove to 0.21 mi W of New Hope
- Rating
- EF1
- Path length
- 2.4 mi
- Path width
- 75 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 33.866, -92.798
This tornado occurred within the same parent supercell as the Pine Grove Tornado, and began near Dallas County Road 267 and AR Highway 207, just a few miles south of New Hope. The tornado moved primarily northward, following Dallas County Road 267, causing only tree damage in its path. The tornado then dissipated just west of New Hope, near AR Highway 128. This tornado had maximum estimated wind speeds of 90 mph, consistent with an EF-1 rating.
Thunderstorm Wind, Dallas
- When
- July 8, 6:00 PM CST
- Where
- Dallas County, Sparkman
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.920, -92.850
Trees were blown down in the community of Sparkman.
Tornado, Ouachita
- When
- July 8, 6:53 PM CST to 6:56 PM CST
- Where
- Ouachita County, 0.65 mi SSW of Troy to 2.14 mi WNW of Troy
- Rating
- EF1
- Path length
- 2.3 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 33.491, -93.083
This survey was conducted from geotagged drone imagery from the Camden Fire Department. Using the series of geotagged photos, we were able to confirm an EF-1 tornado that moved from southeast to northwest near the community of Stephens in southwest Ouachita County. Along its path, the tornado primarily caused a long swath of trees to be uprooted. There were a couple of outbuildings damaged along this path, with the worst of the structural damage identified as metal roofing peeled off a large barn. This tornado continued into Nevada County for approximately a half mile. A special thanks to the Camden Fire Department for providing the areal survey of this damage path.
Tornado, Jefferson
- When
- July 8, 9:28 PM CST to 9:35 PM CST
- Where
- Jefferson County, 4.8 mi W of Faith to 4.24 mi WSW of Sulphur Spgs
- Rating
- EF1
- Path length
- 3.2 mi
- Path width
- 75 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 34.113, -92.183
This tornado formed to the west-northwest of Talladega, near Huntley Trail and West Lane. The tornado moved northward primarily over private and rural land, as inferred by radar data. The tornado then crossed Samuel Road, where a few chicken houses had some metal panels ripped off, and primarily tree damage was observed elsewhere in the area. The tornado then began to move northwestward, and caused tree damage in the Double Wells community, damaging a carport, knocking over powerlines as a result of falling trees. The tornado then dissipated just after crossing the intersection of Jed Road and Sulphur Springs Road. This tornado had maximum estimated wind speeds of 90 mph, consistent with an EF-1 rating.
Thunderstorm Wind, Lonoke
- When
- July 8, 9:30 PM CST
- Where
- Lonoke County, 0.69 mi S of England
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.540, -91.970
Large trees limbs were snapped in the town of England.
Tornado, Jefferson
- When
- July 8, 9:42 PM CST to 9:52 PM CST
- Where
- Jefferson County, 0.55 mi WNW of Warbritton to 0.65 mi NE of Pastoria
- Rating
- EF0
- Path length
- 5.8 mi
- Path width
- 75 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 34.273, -92.029
This tornado was associated with a rainband within the remnants of Hurricane Beryl, forming just to the north of Pine Bluff, near the southeastern perimeter of Pine Bluff Arsenal. The tornado then crossed the Arkansas River, moving through a rural region of Jefferson County, paralleling Earl Chadick Road, and then dissipated near Pastoria, causing only minor tree damage. This tornado had maximum estimated wind speeds of 80 mph, consistent with an EF-0 rating.
Flood, Saline
- When
- July 8, 9:53 PM CST
- Where
- Saline County, 0.85 mi SSW of Salem to 0.86 mi S of Salem
- Cause
- Heavy Rain / Tropical System
- Reported by
- Public
- Coordinates
- 34.618, -92.573
In the community of Salem in Saline County, multiple creeks and rivers flooded croplands, yards, and basement of a few homes, via a report from mPING.
Flash Flood, Pulaski
- When
- July 8, 10:27 PM CST
- Where
- Pulaski County, 1.61 mi E of Shady Grove to 1.93 mi ESE of Shady Grove
- Cause
- Heavy Rain / Tropical System
- Reported by
- Public
- Coordinates
- 34.766, -92.442
Several roads were completely covered by water along with vehicles stranded in the high water in the Rock Creek neighborhood of West Little Rock.
Flash Flood, Saline
- When
- July 8, 10:30 PM CST
- Where
- Saline County, 1.42 mi WSW of Collegeville to 1.5 mi WSW of Collegeville
- Cause
- Heavy Rain / Tropical System
- Reported by
- Public
- Coordinates
- 34.622, -92.493
Water completely covered Interstate 30 in Bryant.
Flash Flood, Pulaski
- When
- July 8, 11:00 PM CST
- Where
- Pulaski County, 1.42 mi N of Dixie to 1.38 mi N of Dixie
- Cause
- Heavy Rain / Tropical System
- Reported by
- Public
- Coordinates
- 34.791, -92.230
Water over portions of the parking lot and enter some apartments at the Foothills Apartments in the Lakewood neighborhood of North Little Rock.
Flood, Pulaski
- When
- July 8, 11:20 PM CST
- Where
- Pulaski County, 0.86 mi SE of Douglasville to 0.86 mi NW of Geyer Spgs
- Cause
- Heavy Rain / Tropical System
- Reported by
- Public
- Coordinates
- 34.710, -92.360
Water overflowing the roadway along Western Hills Drive on the western side of Little Rock.
Flash Flood, Saline
- When
- July 9, 12:48 AM CST
- Where
- Saline County, 0.94 mi NW of Bauxite Jct to 0.91 mi NW of Bauxite Jct
- Cause
- Heavy Rain / Tropical System
- Reported by
- Emergency Manager
- Coordinates
- 34.590, -92.531
Flood waters entered some apartments and homes along the 6100 Block of Alcoa Road.
Thunderstorm Wind, Arkansas
- When
- July 9, 4:18 AM CST
- Where
- Arkansas County, Alicia
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.900, -91.080
Trees were blown down onto powerlines in the community of Alicia.
Thunderstorm Wind, White
- When
- July 9, 5:18 AM CST
- Where
- White County, 3.07 mi SW of Romance
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.200, -92.090
A small and weak gustnado occurred in Hammondsville captured by a security camera.
Heavy Rain, Pike
- When
- July 9, 6:00 AM CST
- Where
- Pike County, Antoine
- Reported by
- COOP Observer
- Coordinates
- 34.030, -93.420
A 24 hour rainfall total of 4.76 inches was measured at Antoine.
Heavy Rain, Faulkner
- When
- July 9, 6:00 AM CST
- Where
- Faulkner County, Guy
- Reported by
- Park/Forest Service
- Coordinates
- 35.320, -92.330
A 24 hour rainfall total at the town of Guy of 3.92 inches was measured.
Heavy Rain, Scott
- When
- July 9, 6:00 AM CST
- Where
- Scott County, 0.57 mi W of Waldron
- Reported by
- COOP Observer
- Coordinates
- 34.900, -94.090
A 24 hour rainfall total of 3.52 inches was measured at Waldron.
Heavy Rain, Pulaski
- When
- July 9, 6:00 AM CST
- Where
- Pulaski County, 0.57 mi E of (Lit)little Rock Ada
- Reported by
- Official NWS Observations
- Coordinates
- 34.730, -92.220
A 24 hour rainfall total of 3.41 inches was measured at Little Rock National Airport/Adams Field.
Heavy Rain, Logan
- When
- July 9, 6:00 AM CST
- Where
- Logan County, 0.89 mi NE of Booneville
- Reported by
- COOP Observer
- Coordinates
- 35.140, -93.920
A 24 hour rainfall total of 4.10 inches was measured at Booneville.
Heavy Rain, Saline
- When
- July 9, 6:00 AM CST
- Where
- Saline County, Benton
- Reported by
- COOP Observer
- Coordinates
- 34.570, -92.580
A 24 hour rainfall total of 4.53 inches was measured at Benton.
Heavy Rain, Jackson
- When
- July 9, 6:00 AM CST
- Where
- Jackson County, 1.68 mi E of Diaz
- Reported by
- Official NWS Observations
- Coordinates
- 35.630, -91.240
A 24 hour rainfall total of 4.47 inches was measured at Batesville.
Heavy Rain, Pulaski
- When
- July 9, 6:00 AM CST
- Where
- Pulaski County, 0.89 mi NE of Shady Grove
- Reported by
- NWS Employee
- Coordinates
- 34.780, -92.460
A 24 hour rainfall total of 5.09 inches was measured in the Chenal Valley vicinity of western Little Rock.
Heavy Rain, Saline
- When
- July 9, 6:00 AM CST
- Where
- Saline County, Alum Fork
- Reported by
- COOP Observer
- Coordinates
- 34.800, -92.840
A 24 hour rainfall total of 3.30 inches was measured at Alum Fork.
Heavy Rain, Independence
- When
- July 9, 6:00 AM CST
- Where
- Independence County, 1.82 mi WSW of Cushman
- Reported by
- COOP Observer
- Coordinates
- 35.860, -91.780
A 24 hour rainfall total of 3.43 inches was measured at Cushman.
Heavy Rain, Independence
- When
- July 9, 6:00 AM CST
- Where
- Independence County, 1.68 mi E of Batesville
- Reported by
- Official NWS Observations
- Coordinates
- 35.770, -91.620
A 24 hour rainfall total of 4.47 inches was measured at Newport.
Heavy Rain, Pulaski
- When
- July 9, 6:00 AM CST
- Where
- Pulaski County, 0.57 mi W of (Ork)no Little Rock Arpt
- Reported by
- Official NWS Observations
- Coordinates
- 34.830, -92.260
A 24 hour rainfall total of 3.86 inches was measured at NWS Little Rock.
Heavy Rain, Garland
- When
- July 9, 6:00 AM CST
- Where
- Garland County, 1.49 mi SSW of Lakeside
- Reported by
- Public
- Coordinates
- 34.450, -93.010
A 24 hour rainfall total of 6.00 inches was measured near Red Oak.
Heavy Rain, Polk
- When
- July 9, 6:30 AM CST
- Where
- Polk County, 0.57 mi W of Mena
- Reported by
- COOP Observer
- Coordinates
- 34.580, -94.240
A 24 hour rainfall total of 3.40 inches was measured at Mena.
Heavy Rain, Lonoke
- When
- July 9, 6:40 AM CST
- Where
- Lonoke County, Sylvania
- Reported by
- Public
- Coordinates
- 34.970, -91.930
A 24 hour rainfall total of 5.87 inches was measured at Sylvania.
Heavy Rain, Saline
- When
- July 9, 7:00 AM CST
- Where
- Saline County, 0.89 mi NW of Bryant
- Reported by
- Public
- Coordinates
- 34.610, -92.490
A 24 hour rainfall total of 4.58 inches was measured at Bryant.
Heavy Rain, Faulkner
- When
- July 9, 7:00 AM CST
- Where
- Faulkner County, 1.13 mi E of Greenbrier
- Reported by
- Public
- Coordinates
- 35.230, -92.380
A 24 hour rainfall total of 5.00 inches was measured at Conway.
Heavy Rain, Conway
- When
- July 9, 7:15 AM CST
- Where
- Conway County, 0.89 mi NE of Morrilton
- Reported by
- COOP Observer
- Coordinates
- 35.160, -92.740
A 24 hour rainfall total of 6.54 inches was measured at Morrilton.
Heavy Rain, Conway
- When
- July 9, 7:21 AM CST
- Where
- Conway County, 0.56 mi E of Center Ridge
- Reported by
- COOP Observer
- Coordinates
- 35.370, -92.560
A 24 hour rainfall total of 5.90 inches was measured at Center Ridge.
Heavy Rain, Pulaski
- When
- July 9, 7:22 AM CST
- Where
- Pulaski County, 0.89 mi SW of Woodland Hgts
- Reported by
- Public
- Coordinates
- 34.770, -92.410
A 24 hour rainfall total of 5.68 inches was measured in West Little Rock.
Heavy Rain, Conway
- When
- July 9, 7:30 AM CST
- Where
- Conway County, 0.56 mi E of Center Ridge
- Reported by
- COOP Observer
- Coordinates
- 35.370, -92.560
A report was corrected for additional rainfall; however this additional rainfall fell over a 26 hour period not a 24 hour period. A 26 hour rainfall total of 6.60 inches was measured at Center Ridge.
Heavy Rain, Cleburne
- When
- July 9, 8:00 AM CST
- Where
- Cleburne County, 0.89 mi NW of Wolf Bayou
- Reported by
- Public
- Coordinates
- 35.660, -91.910
A 24 hour rainfall total of 5.00 inches was measured at Wolf Bayou.
Heavy Rain, Van Buren
- When
- July 9, 8:00 AM CST
- Where
- Van Buren County, 0.89 mi SE of Damascus
- Reported by
- COOP Observer
- Coordinates
- 35.370, -92.410
A 24 hour rainfall total of 3.53 inches was measured at Damascus.
Heavy Rain, Saline
- When
- July 9, 8:02 AM CST
- Where
- Saline County, 1.14 mi W of Haskell
- Reported by
- Public
- Coordinates
- 34.500, -92.650
A 24 hour rainfall total of 4.60 inches was measured five miles west of Haskell.
Heavy Rain, Faulkner
- When
- July 9, 8:15 AM CST
- Where
- Faulkner County, 0.69 mi N of Conway
- Reported by
- Public
- Coordinates
- 35.090, -92.450
A 24 hour rainfall total of 5.00 was measured at Greenbrier.
Heavy Rain, Faulkner
- When
- July 9, 10:18 AM CST
- Where
- Faulkner County, 1.13 mi E of Wooster
- Reported by
- Public
- Coordinates
- 35.200, -92.450
A 24 hour rainfall total of 7.00 inches was estimated at Wooster.
Heavy Rain, Pulaski
- When
- July 9, 10:19 AM CST
- Where
- Pulaski County, 0.57 mi W of Ferndale
- Reported by
- Public
- Coordinates
- 34.780, -92.560
A 24 hour rainfall total of 7.31 inches was measured at Ferndale.
Heavy Rain, Grant
- When
- July 9, 10:21 AM CST
- Where
- Grant County, Ico
- Reported by
- Public
- Coordinates
- 34.450, -92.350
A 24 hour rainfall total of 8.00 inches was estimated to have fell at Ico.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat and Heat in Arizona, July 8 to 12, 202426 deaths · 10 events
- Tornadoes in Louisiana, July 8, 20242 deaths · 3 injured · $3.4 million · EF2 · 31 events
- Tornadoes and Tropical Storm in Texas, July 8, 2024$1.4 million · EF1 · 25 events
- Wildfire in Washington, July 8 to 31, 2024$2.1 million · 1 event
- Damaging Winds in Michigan, July 8, 2024$300,000 · 52 kt wind · 3 events
- Tornadoes and Damaging Wind in Arkansas, July 8, 2024$65,000 · EF1 · 7 events
- Flash Flooding and Flooding in Missouri, July 8, 2024$33,000 · 55 kt wind · 10 events
- Heat in Mississippi, July 8, 202414 events
- Heat in Alabama, July 8, 20248 events
- Hail and Damaging Winds in Michigan, July 8, 20241.5 in hail · 8 events
- Damaging Wind and Heavy Rain in Florida, July 8, 202450 kt wind · 6 events
- Tropical Storm and Storm Surge in Louisiana, July 8, 2024$2,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1191581, 1200629, 1200639, 1191583, 1200640, 1200641, 1191589, 1200647, 1192241, 1192243, 1192248, 1200333, 1200334, 1200335, 1200338, 1200339, 1200340, 1200341, 1200342, 1200343, 1200344, 1200345, 1200346, 1200348, 1200349, 1200350, 1200360, 1200361, 1200387, 1200393, 1200394, 1200396, 1200404, 1200397, 1200398, 1200399, 1200400, 1200401, 1200402, 1200403, and more.